# SDR DL72S954384

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420DA
- Make and model: Boeing 727232
- Aircraft serial: 21273
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod
- Part number: 693017311
- Condition: Sheared Rivet
- Location: Rt Te Aft Flap
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRFRAME VIBRATION AT 300 KNOTS.  FOUND RIVET SHEARED AT RT OUTBOARD AFT FLAP OUTBOARD DRIVE ROD.  REPLACED ROD, OPERATION NORMAL.
